# SDR C2XA10IA108

- Difficulty date: March 25, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145EP
- Aircraft serial: 145045
- Aircraft time: 23,818 hours, 23,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12301825001
- Condition: Cracked
- Location: Fuselage
- Part time: 23,818 hours, 23,094 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRP - DURING PRE FLIGHT INSPECTION THE CREW REPORTED A CRACK IN THE COCKPIT CROWN PANEL SKIN BY THE CAPTAINS DV WINDOW.  THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE PERFORMED A DOUBLER REPAIR TO THE CROWN PANEL SKIN, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
